MathSciNet Relay Station
MathSciNet bibliographic data
MR1369411 58G10
Berline, Nicole; Vergne, Michèle L'indice équivariant des opérateurs transversalement elliptiques. (French) [The equivariant index of transversally elliptic operators] Invent. Math. 124 (1996), no. 1-3, 51–101.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement